Hi there.....not sure normal is the word, but yes, that stuff is expected. Perhaps the Riba rash that some get.
Wish there was an easier way, but right now it's all we have. Hopefully the future will bring better treatment.
You are half way there so hang in there, bring your problems to this forum for collectively I think this place has all the answers! Hopefully the 2nd half will be downhill for you!
Good luck and take care.....
I had the same thing... unfortunately I think it's par for the course..
best of luck to you,
After 23 week? Count your blessings. I got it at week 2. FWIW 1% hydrocortisone cream applies 2 or 3 times a day had an amazing effect on it. However - you should always see your doctor about anything new - perhaps it's something else?
Every week is a new (if not pleasant ) surprise with this treatment. This week I've acquired the worst taste in my mouth - like chewing on aluminum foil. Can hardly wait to see what next week will bring.
I have red spots and itchy rash hands and torso since week 4 and now at week 8 tin foil mouth that hurts when I swallow. Today I get dizzy/light headed just turning my head or moving I don't know how I am going to work tomorrow? I am only on week 8 of 48 and I am getting overwhelmed with the symptoms. I feel like my body is no longer supporting life as I know it. I hope I can make 40 more weeks of this I feel pretty depressed. What is next?
Well it nice to know I am not alone on this toxic treatment !!! Well I have now reached week 27 and have changed my injection day from Tuesday to Saturday just to have a break.... Liver nurse was not impressed the experts think they know my body better than I do. I explained I have had diarrhea for three day and I am completley exhausted.Just experienced the week from Hell!!! oh wow I have had it easy till now. My doctor also thinks I have fibromyalgia as I have so much muscle and bone pain. Saturday will be week 27 only 21 weeks to go. I read all the info and read up on expected side effects but this is truly an experience I will not forget... Been optimistic, My ALT levels are back down to normal and it is looking good, ****** treatment, ****** treatment.
You've described what started week #22 of my treatment to a "T"! If it helps, as soon as my ribavirin was reduced (my blood labs tanked) the pains eased...make sure you get your thyroid stuff checked...Going sharply hypothyroid can do this too, and it too, is one of the lovely sides some get ...Also, a magnesium or potassium deficiency can cause some pretty bad muscle pain and spasms...with your diarrhea, and the warm weather, supplementing those may help too...Good luck... ~melinda